# SDR ABXA020111

- Difficulty date: June 17, 2002
- Submitted: August 28, 2002
- Operation: Air carrier
- Aircraft: N826AX
- Make and model: Doug DC-8-63
- Aircraft serial: 46061
- Aircraft time: 73,879 hours, 25,892 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO TEE CHORD AT FS 70 WAS CORRODED BETWEEN LONGERON 29 LEFT - LONGERON 31 LEFT.  FABRICATED REPAIR DOUBLER AND REPAIRED AREA IAW DC-8 SRM 51-1-27 AND REA D853-43935-MR.
